# SDR HEEA084172

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,073 hours
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 7625001101102
- Part serial: 921
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT RT MASTER CYLINDER LEAKS.
